# SDR SWAA2022020466036

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 192CL
- Condition: Loose
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192CL L/H A/C BAY DOOR HAS PLAY AT ALL 4 HINGES; MOST VISIBLE WITH DOOR IN CLOSED POSITION. MRKD ; PANEL 192CL LH AC AY DOOR HAS PLAY AT ALL 4 HINGES; MOST VISILE WITH DOOR IN CLOSED POSITION. MRKD /
